# SDR RAIA970222

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 860
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: B692229
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 11,714 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - FLT 4761 - NR 1 COMM. UNIT HAS STATIC.  MAINTENANCE REPLACED THE CAPTAIN'S AUDIO CONTROL PANEL.  (X)
